ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Numerical Solution of a Singular Integro-Differential Equation

Chakrabarti, A (1999) Numerical Solution of a Singular Integro-Differential Equation. In: ZAMM, 76 (4). pp. 233-241.

[img] PDF
page162.pdf
Restricted to Registered users only

Download (186Kb) | Request a copy

Abstract

Numerical solution is obtained for the singular integro-differential equation with an antisymmetric forcing function f(x) (i.e. f(- x) = - f(x)), with end conditions \phi (- 1) = \phi (1) = 0, by three different methods, the two first of which presented here, produce the solution as accurate as the one obtained by Frankel (see [7]), recently. The convergence of the first method discussed in section 2, is also analysed.

Item Type: Journal Article
Additional Information: The copyright belongs to WILEY-VCH Verlag Berlin GmbH, Fed. Rep. of Germany.
Keywords: cauchy principal value;cauchy singular integro differential equation;chebyshev polynomials;interpolatory projection maps
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Jan 2006
Last Modified: 19 Sep 2010 04:22
URI: http://eprints.iisc.ernet.in/id/eprint/4963

Actions (login required)

View Item View Item